# SDR CALA2024090900601

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,699 hours, 17,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113T22256
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-57-3-7084. RER. LOG 8989083, NEW LOG BEING GENERATED DUE TO ITEM BEING SFR. RHW I/B MAIN FLAP I/B REAR SPAR UPPER CHORD AREA FOUND HEAVY CORROSION.
